# SDR 0500219610

- Difficulty date: February 20, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- Aircraft time: 71,709 hours, 70,661 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coupling
- Condition: Separated
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT, THE CABIN CONTINUED TO CLIMB.  WHEN CABIN PRESSURE REACHED 9500 FEET, THE CREW SWITCHED TO MANUAL PRESSURE CONTROL AND STILL UNABLE TO STOP THE LOSS OF PRESSURE.  BOTH PACKS WERE AT FULL COLD WITH 18-20 PSI, ALL ANTI-ICE OFF, AND OUTFLOW VALVE AT FULL CLOSE.  COMPLIED WITH COM PROCEDURES, DECLARED AN EMERGENCY, DESCENDED TO 10,000 FEET, AND CONTINUED TO DESTINATION.  MAINTENANCE AT STL DISCOVERED TWO SEPARATED COUPLINGS AT THE RIGHT WATER SEPARATOR AND ONE AT THE LEFT AIR CYCLE MACHINE.  CLAMPS WERE SECURED AND THE AIRCRAFT RETURNED TO SERVICE.
